Please use this identifier to cite or link to this item: http://dspace.library.iitb.ac.in/xmlui/handle/100/809
Title: Stability analysis of finite-difference schemes for quantum-mechanical equations of motion
Authors: CHATTARAJ, PK
KONERU, SR
DEB, BM
Issue Date: 1987
Publisher: ACADEMIC PRESS INC JNL-COMP SUBSCRIPTIONS
Citation: JOURNAL OF COMPUTATIONAL PHYSICS,72(2)504-512
URI: http://dx.doi.org/10.1016/0021-9991(87)90098-2
http://dspace.library.iitb.ac.in/xmlui/handle/10054/13208
http://hdl.handle.net/100/809
ISSN: 0021-9991
Appears in Collections:Note

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.